# SDR SWIA2021072259712

- Difficulty date: May 5, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE SKIN UNDER TCAS ANTENNA  AT APPROX. FS295.00 AND STRG 27.     (C-CHECK RO 7/20/2021)    REPAIRED CORROSION FOUND ON FUSELAGE SKIN UNDER TCAS ANTENNA  AT APPROX. FS295.00 AND STRG 27 REF CRJ-700 SRM 51-42--21-001-001-A01 AND MHIRJ REO 670-53-21-2052 REV -- DATED:2021-05-31 COMPLIED WITH ALL THE REO STEPS.(1-24). / PRESURE LEAK CHECK WAS GOOD NO LEAK WAS NOTED AT THIS TIME.CW 51-900-1002-SKY
